Symétrisations de catégories - I : généralités
Rendiconti del Seminario Matematico della Università di Padova, Volume 54 (1975), p. 271-310
@article{RSMUP_1975__54__271_0,
     author = {Grandis, Marco},
     title = {Sym\'etrisations de cat\'egories - I : g\'en\'eralit\'es},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {54},
     year = {1975},
     pages = {271-310},
     zbl = {0355.18005},
     mrnumber = {450362},
     language = {fr},
     url = {http://www.numdam.org/item/RSMUP_1975__54__271_0}
}
Grandis, Marco. Symétrisations de catégories - I : généralités. Rendiconti del Seminario Matematico della Università di Padova, Volume 54 (1975) pp. 271-310. http://www.numdam.org/item/RSMUP_1975__54__271_0/

[1] H.B. Brinkmann, Exact couples and spectral sequences, Arch. der Math., 18 (1967), pp. 493-507. | MR 220791 | Zbl 0194.02003

[2] H.B. Brinkmann, Relations for groups and for exact categories, Category theory, homology theory and their applications, II, Battelle Institut Conference, 2 (1968), pp. 1-9; Lecture Notes in Mathematics, 92 (1969). | Zbl 0198.33702

[3] H.B. Brinkmann, Relations for exact categories, J. of Alg., 13 (1969), pp. 465-480. | MR 249480 | Zbl 0194.01801

[4] H.B. Brinkmann, Addition von Korrespondenzen in abelschen Kategorien, Mat. Zeitsch., 113 (1970), 344-352. | MR 263893 | Zbl 0194.01703

[5] H.B. Brinkmann - D. Puppe, Abelsche und exacte Kategorien, Korrespondenzen, Lecture Notes in Mathematics, 96 (1969). | MR 269713 | Zbl 0186.02801

[6] M.S. Burgin, Correspondence categories over semiabelian categories, Dokl. Akad. Nauk SSSR, 189 (1969), pp. 1174-1176, Soviet Math. Dokl., 10 (1969), pp. 1564-1566. | MR 268242 | Zbl 0251.18012

[7] M.S. Burgin, Categories with involution and correspondences in γ-categories, Trudy Moscow Mat. Obšč., 22 (1970), Trans. Moscow Math. Soc., 22 (1970), pp. 183-257. | Zbl 0242.18010

[8] M.S. Calenko, Correspondences over a quasi-exact category, Dokl. Akad. Nauk. SSSR, 155 (1964), pp. 292-294, Soviet Math. Dokl., 5 (1964), pp. 416-418. | MR 159855 | Zbl 0192.10801

[9] M.S. Calenko, Correspondences over a quasi-exact category., Mat. Sbornik, 73 (NS) (1967), pp. 564-584, Math. USSR Sbornik, 2 (1967), pp. 501-519. | MR 217139 | Zbl 0169.02303

[10] M.S. Calenko, (TSALENKO), Semigruppi con involuzione e categorie con involuzione, Symposia Mathematica INDAM Roma, 4 (1968-1969), pp. 493-514, Academic Press, London 1970. | MR 272851 | Zbl 0225.18008

[11] G. Darbo, Aspetti algebrico-categoriali della teoria dei dispositivi, Symposia Mathematica INDAM Roma, 4 (1968-1969), pp. 303-336, Academic Press, London 1970. | MR 274549 | Zbl 0263.18007

[12] B. Eckmann - P. J. HILTON, Exact couples in an abelian category, J. of Alg., 3 (1966), pp. 38-87. | MR 191937 | Zbl 0178.34306

[13] P.J. Freyd, Abelian categories, Harper and Row, New York, 1964. | Zbl 0121.02103

[14] I.M. Gel'Fand - V.A. Ponomarev, Indecomposable representations of the Lorentz group, Uspehi. Mat. Nauk, 23 (1968), n. 2, pp. 3-60, Russian Math. Surveys, 23 (1968), n. 2, pp. 1-58. | MR 229751 | Zbl 0236.22012

[15] M. Grandis, I subquozienti nelle categorie abeliane, Rend. Sem. Mat. Univ. Padova, 43 (1970), pp. 63-97. | Numdam | MR 276299 | Zbl 0319.18007

[16] P. Hilton, Correspondences and exact squares, Proc. of the Conf. on Categorical Algebra, La Jolla (1965), pp. 255-271, Springer, Berlin -Heidelberg-New York, 1966. | MR 204487 | Zbl 0192.10803

[17] A. Klein, Relations in categories, Illinois J. of Math., 14 (1970), pp. 536-550. | MR 268247 | Zbl 0217.07001

[18] A. Klein, On categories of quotients, Proc. of the A.M.S., 30 (1971), pp. 205-211. | MR 285581 | Zbl 0248.18003

[19] J. Lambek, Goursat's theorem and the Zassenhaus Lemma, Can. J. Math., 10 (1958), pp. 45-56. | MR 98138 | Zbl 0079.25202

[20] J. Lambek, Goursat's theorem and homological algebra, Can. Math. Bull., 7 (1964), pp. 597-608. | MR 174612 | Zbl 0124.01601

[21] S. Mac Lane, An algebra of additive relations, Proc. Nat. Acad. Sci. USA, 47 (1961), pp. 1043-1051. | MR 126477 | Zbl 0123.01102

[22] S. Mac Lane, Homology, Springer, Berlin -Göttingen-Heidelberg, 1963. | MR 156879 | Zbl 0328.18009

[23] F. Parodi, Simmetrizzazioni di una categoria, I, Rend. Sem. Mat. Univ. Padova, 44 (1970), pp. 185-222. | Numdam | MR 306286 | Zbl 0243.18006

[24] F. Parodi, Simmetrizzazioni di una categoria, II, Rend. Sem. Mat. Univ. Padova, 44 (1970), pp. 223-262. | Numdam | MR 306287 | Zbl 0243.18007

[25] F. Parodi, Simmetrizzazioni di una categoria, III, Rend. Sem. Mat. Univ. Padova, 46 (1971), pp. 273-327. | Numdam | MR 316527 | Zbl 0243.18008

[26] D. Puppe, Korrespondenzen in abelschen Kategorien, Math. Annalen, 148 (1962), pp. 1-30. | MR 141698 | Zbl 0109.25201

[27] P. Arduini, Monomorphisms and epimorphisms in abstract categories, Rend. Sem. Mat. Univ. Padova, 42 (1969), pp. 135-166. | Numdam | MR 280559 | Zbl 0254.18002

[28] S. Mac Lane, Categories for the working mathematician, Springer, New York-Heidelberg-Berlin, 1971. | MR 354798 | Zbl 0232.18001

[29] B. Mitchell, Theory of categories, Academic Press, New York, 1965. | MR 202787 | Zbl 0136.00604

[30] O. Ore, Galois connexions, Transact. of the A.M.S., 55 (1944), pp. 493-513. | MR 10555 | Zbl 0060.06204